MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE REVISION FEMORAL SIZE 2 LEFT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE REVISION FEMORAL SIZE 2 LEFT NONPOROUS; KNEE COMPONENT
Model Number KFCCNP2L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, on (b)(6) 2020 the patient underwent revision and change of the femoral component to advance revision with stem in case of ligament instability.In the course of periprosthetic fracture of the distal femur and removal of the connection between the femoral component and stem without trauma.On (b)(6) 2020 the patient had a complete change to another implant.No relevant previous illnesses.Additional information received on 08/18/2020 : sales order was found , adding new incidents with products and lot numbers.(b)(6).

Brand Name
ADVANCE REVISION FEMORAL SIZE 2 LEFT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10514197
Report Number3010536692-2020-00612
Device Sequence Number1178918
Product Code JWH
UDI-Device IdentifierM684KFCCNP2L1
UDI-PublicM684KFCCNP2L1
Combination Product (Y/N)N
PMA/510(K) Number
K990030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFCCNP2L
Device Catalogue NumberKFCCNP2L
Device Lot Number1810288
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/18/2020
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date11/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR